# SDR REXA2022013000191

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531S
- Condition: Corroded
- Location: Bs 295 S20-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 295 FRAME CORRODED BETWEEN STGR 20L AND STGR 22L ON FWD AND AFT SIDES.  REMOVED AND REPLACED FRAME PN P/N SH670-31353-1S, BETWEEN STR20L TO STR15R IAW CRJ 900 SRM 53-00-06-201-006-A01
